Alert archive / Kansas / Wind Advisories in 2025

Wind Advisory 3, NWS Topeka, KS

March 13, 202515 counties in Kansas

NWS Topeka, KS issued this wind advisory at Mar 13, 2025, 1:25 PM CDT for 15 counties in Kansas. It took effect at Mar 14, 2025, 12:00 PM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2025, 1:25 PM CDT (18:25 UTC)
In effect from
Mar 14, 2025, 12:00 PM CDT
Expired
Mar 14, 2025, 4:12 PM CDT
In force
4 hr
Issued by
NWS Topeka, KS

Counties Brown County, KS, Clay County, KS, Cloud County, KS, Dickinson County, KS, Geary County, KS, Jackson County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 60 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2100 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

211 
WWUS73 KTOP 131825
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
125 PM CDT Thu Mar 13 2025

KSZ010>012-022>024-035>038-141200-
/O.NEW.KTOP.WI.Y.0003.250314T1700Z-250315T0000Z/
Marshall-Nemaha-Brown-Riley-Pottawatomie-Jackson-Dickinson-Geary-
Morris-Wabaunsee-
Including the cities of Holton, Manhattan, Council Grove, Alma,
Hiawatha, Horton, Seneca, Eskridge, Paxico, McFarland,
Marysville, Alta Vista, Harveyville, Abilene, Herington,
Frankfort, Wamego, Sabetha, Blue Rapids, St. Marys, Maple Hill,
and Junction City
125 PM CDT Thu Mar 13 2025

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT FRIDAY...

* WHAT...South winds 20 to 30 mph with gusts to 50 and 55 mph 
  expected.

* WHERE...Dickinson, Geary, Morris, Wabaunsee, Brown, Jackson, 
  Marshall, Nemaha, Pottawatomie, and Riley Counties.

* WHEN...From noon to 7 PM CDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

&&

$$

KSZ026-039-040-054>056-058-059-141200-
/O.CON.KTOP.HW.A.0002.250314T1500Z-250315T0100Z/
Jefferson-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Burlington, Overbrook, Nortonville,
Emporia, Oskaloosa, Lebo, McLouth, Grantville, Valley Falls,
Carbondale, Ottawa, Meriden, Topeka, Lyndon, Burlingame, Perry,
Lawrence, Garnett, and Osage City
125 PM CDT Thu Mar 13 2025

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH 
FRIDAY EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 55 or 60 mph 
  possible.

* WHERE...Anderson, Coffey, Douglas, Franklin, Lyon, Osage, Shawnee, 
  and Jefferson Counties.

* WHEN...From Friday morning through Friday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Widespread power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Teefey
4 follow-up statements
489 
WWUS73 KTOP 140745
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
245 AM CDT Fri Mar 14 2025

KSZ026-039-040-054>056-058-059-150000-
/O.UPG.KTOP.HW.A.0002.250314T1500Z-250315T0100Z/
/O.NEW.KTOP.HW.W.0003.250314T1700Z-250315T0000Z/
Jefferson-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Overbrook, Burlingame, Carbondale,
Emporia, Lebo, Topeka, Nortonville, McLouth, Garnett, Valley
Falls, Perry, Meriden, Oskaloosa, Burlington, Ottawa, Lyndon,
Osage City, Lawrence, and Grantville
245 AM CDT Fri Mar 14 2025

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS 
EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected.

* WHERE...Anderson, Coffey, Douglas, Franklin, Lyon, Osage, Shawnee, 
  and Jefferson Counties.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

KSZ012-024-037-038-150000-
/O.UPG.KTOP.WI.Y.0003.250314T1700Z-250315T0000Z/
/O.NEW.KTOP.HW.W.0003.250314T1700Z-250315T0000Z/
Brown-Jackson-Morris-Wabaunsee-
Including the cities of Eskridge, Council Grove, Harveyville,
Horton, Paxico, Maple Hill, Holton, Hiawatha, Alta Vista,
McFarland, and Alma
245 AM CDT Fri Mar 14 2025

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS 
EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected.

* WHERE...Morris, Wabaunsee, Brown, and Jackson Counties.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

KSZ010-011-022-023-035-036-150000-
/O.CON.KTOP.WI.Y.0003.250314T1700Z-250315T0000Z/
Marshall-Nemaha-Riley-Pottawatomie-Dickinson-Geary-
Including the cities of Manhattan, St. Marys, Frankfort, Blue
Rapids, Abilene, Wamego, Sabetha, Seneca, Marysville, Junction
City, and Herington
245 AM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS 
EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Dickinson, Geary, Marshall, Nemaha, Pottawatomie, and 
  Riley Counties.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

&&

$$

Gargan
742 
WWUS73 KTOP 141531
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
1031 AM CDT Fri Mar 14 2025

KSZ012-024-026-037>040-054>056-058-059-150000-
/O.CON.KTOP.HW.W.0003.250314T1700Z-250315T0000Z/
Brown-Jackson-Jefferson-Morris-Wabaunsee-Shawnee-Douglas-Lyon-
Osage-Franklin-Coffey-Anderson-
Including the cities of Burlingame, Alta Vista, Paxico, Hiawatha,
Harveyville, Alma, Carbondale, Council Grove, Perry, Ottawa,
Horton, Oskaloosa, Holton, Osage City, Lebo, Meriden, Burlington,
Maple Hill, McFarland, Eskridge, Overbrook, McLouth, Valley
Falls, Grantville, Lawrence, Topeka, Nortonville, Lyndon,
Garnett, and Emporia
1031 AM CDT Fri Mar 14 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected.

* WHERE...Portions of east central and northeast Kansas.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Isolated power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

KSZ010-011-022-023-035-036-150000-
/O.CON.KTOP.WI.Y.0003.250314T1700Z-250315T0000Z/
Marshall-Nemaha-Riley-Pottawatomie-Dickinson-Geary-
Including the cities of Manhattan, Abilene, Herington, Blue
Rapids, Seneca, Wamego, Junction City, Sabetha, Marysville,
Frankfort, and St. Marys
1031 AM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 55 mph expected.

* WHERE...Dickinson, Geary, Marshall, Nemaha, Pottawatomie, and 
  Riley Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving and secure outdoor 
objects.

&&

$$
660 
WWUS73 KTOP 142031
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
331 PM CDT Fri Mar 14 2025

KSZ012-024-026-037>040-054>056-058-059-150000-
/O.CON.KTOP.HW.W.0003.000000T0000Z-250315T0000Z/
Brown-Jackson-Jefferson-Morris-Wabaunsee-Shawnee-Douglas-Lyon-
Osage-Franklin-Coffey-Anderson-
Including the cities of Burlingame, Alta Vista, Paxico, Hiawatha,
Harveyville, Alma, Carbondale, Council Grove, Perry, Ottawa,
Horton, Oskaloosa, Holton, Osage City, Lebo, Meriden, Burlington,
Maple Hill, McFarland, Eskridge, Overbrook, McLouth, Valley
Falls, Grantville, Lawrence, Topeka, Nortonville, Lyndon,
Garnett, and Emporia
331 PM CDT Fri Mar 14 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Portions of east central and northeast Kansas.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...The strong winds will cause blowing dust to 
  reduce visibilities as well.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

KSZ008-009-020-021-034-150000-
/O.EXA.KTOP.WI.Y.0003.000000T0000Z-250315T0000Z/
Republic-Washington-Cloud-Clay-Ottawa-
Including the cities of Linn, Belleville, Clifton, Greenleaf,
Washington, Bennington, Minneapolis, Clay Center, Hanover, and
Concordia
331 PM CDT Fri Mar 14 2025

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 25 to 30 mph with gusts up to 55 mph.

* WHERE...Clay, Cloud, Ottawa, Republic, and Washington Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

&&

$$

KSZ010-011-022-023-035-036-150000-
/O.CON.KTOP.WI.Y.0003.000000T0000Z-250315T0000Z/
Marshall-Nemaha-Riley-Pottawatomie-Dickinson-Geary-
Including the cities of Manhattan, Abilene, Herington, Blue
Rapids, Seneca, Wamego, Junction City, Sabetha, Marysville,
Frankfort, and St. Marys
331 PM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected.

* WHERE...Dickinson, Geary, Marshall, Nemaha, Pottawatomie, and 
  Riley Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

&&

$$
611 
WWUS73 KTOP 142112
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
412 PM CDT Fri Mar 14 2025

KSZ008>011-020>023-034>036-150100-
/O.UPG.KTOP.WI.Y.0003.000000T0000Z-250315T0000Z/
/O.EXB.KTOP.HW.W.0003.000000T0000Z-250315T0100Z/
Republic-Washington-Marshall-Nemaha-Cloud-Clay-Riley-Pottawatomie-
Ottawa-Dickinson-Geary-
Including the cities of Manhattan, Abilene, Greenleaf, Seneca,
Junction City, Frankfort, Belleville, Minneapolis, Linn, Blue
Rapids, Wamego, Clifton, Bennington, Hanover, Herington,
Washington, Sabetha, Marysville, Clay Center, Concordia, and St.
Marys
412 PM CDT Fri Mar 14 2025

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...South winds 25 to 30 mph with gusts up to 60 mph.

* WHERE...Portions of central, east central, north central, and 
  northeast Kansas.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

KSZ012-024-026-037>040-054>056-058-059-150100-
/O.EXT.KTOP.HW.W.0003.000000T0000Z-250315T0100Z/
Brown-Jackson-Jefferson-Morris-Wabaunsee-Shawnee-Douglas-Lyon-
Osage-Franklin-Coffey-Anderson-
Including the cities of Burlingame, Alta Vista, Paxico, Hiawatha,
Harveyville, Alma, Carbondale, Council Grove, Perry, Ottawa,
Horton, Oskaloosa, Holton, Osage City, Lebo, Meriden, Burlington,
Maple Hill, McFarland, Eskridge, Overbrook, McLouth, Valley
Falls, Grantville, Lawrence, Topeka, Nortonville, Lyndon,
Garnett, and Emporia
412 PM CDT Fri Mar 14 2025

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...South winds 30 to 35 mph with gusts up to 60 mph.

* WHERE...Portions of east central and northeast Kansas.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Mar 13, 12:36 PM CDT, 49 minutes earlier. Its key messages:

  • A few thunderstorms and dangerous fire weather conditions possible Friday.
  • High Wind Watch and Fire Weather Watch have been issued from Friday morning into Friday evening across much of central and east-central Kansas.
  • Dangerous fire weather conditions may persist through early next week with dry and breezy weather favored.
Area forecast discussion, Mar 13, 12:36 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1236 PM CDT Thu Mar 13 2025

.KEY MESSAGES...

- A few thunderstorms and dangerous fire weather conditions
  possible Friday.

- High Wind Watch and Fire Weather Watch have been issued from
  Friday morning into Friday evening across much of central and
  east-central Kansas.

- Dangerous fire weather conditions may persist through early
  next week with dry and breezy weather favored.

&&

.DISCUSSION...
Issued at 303 AM CDT Thu Mar 13 2025

All is quiet across the Plains early this morning with a shortwave moving east
across the southeast CONUS and a longwave trough, our next weather
maker, making landfall across the western US. Mid-level ridging in
between these two features will create another day of very warm
temperatures with highs in the upper 70s to low 80s.

The potent western trough quickly intensifies into a closed,
negatively titled closed low as it ejects from the Desert Southwest
into the Central Plains tonight into Friday. Rapid deepening of the
surface low over eastern Colorado will lead to a tightening pressure
gradient across the forecast area on Friday. Sustained southerly
winds of 25-35 MPH with gusts of 45-55 MPH are expected through the
daytime hours, strongest across east-central Kansas. Along with the
strong winds, very dry air will advect into the region, potentially
creating high-end fire weather conditions/high end fire weather day.
For more on this, refer to the Fire Weather section below. A Fire
Weather Watch and High Wind Watch has been issued to account for the
incoming system.

In regards to the storm potential, CAMs are suggesting enough
elevated moisture and instability being realized by late morning
into the early afternoon to support some high-based showers and
thunderstorms. Instability is progged to be weak (only a few hundred
J/kg), but inverted-V soundings within the already overall strong
wind field could generate some gusty to damaging wind gusts within
any showers or storms. As noted in the previous discussion, there is
the potential for some dry lightning given the abundance of dry air
that will be present in the low-levels.

Colder air moves in Saturday as the shortwave lifts north and east
of the area. Expect highs topping out in the mid to upper 50s
Saturday afternoon with a breezy north/northwest wind. Sunday should
see slightly warmer temperatures as low-level flow shifts back to
the south with afternoon temperatures reaching the low 60s with
ample sunshine. The upper 70s and 80s are progged to return by
Monday and Tuesday as mid level ridging builds into the central
Plains and increasing southerly flow. Minimal moisture return will
happen through Monday and Tuesday so could again see dangerous fire
conditions, especially Monday and Tuesday as winds will be stronger
than Sat/Sun.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1234 PM CDT Thu Mar 13 2025

Wind is the main aviation concern for the 18Z period. Southerly
sfc winds will gradually increase today into tonight. An
inversion will likely keep gusts at bay overnight, but then
there will be LLWS with a 45-50kt LLJ setting up. South winds
really get going after sunrise Friday with gusts over 30 kts and
increasing into the afternoon.

&&

.FIRE WEATHER...
Issued at 303 AM CDT Thur Mar 13 2025

The potential remains for a high-end fire weather day on Friday. An
abnormally strong surface low will advance across central Kansas and
into eastern Nebraska through the day Friday with very strong winds
expected ahead of this feature. Southerly winds will increase
through the morning with sustained winds of 25-35 MPH and gusts of
40-55 MPH expected through the daytime hours. Winds will become
westerly and weaken to some extent as the surface trough moves into
the area Friday late afternoon and evening, but will increase from
the northwest as the cold front overtakes the area Friday evening
and overnight. Very dry air will also work into the region with this
system, although guidance remains varied in the track of the surface
which leads to lower confidence in exactly how low relative humidity
values will fall. Notably, the RAP and HRRR have trended much lower
the past few runs, dropping RH values in the afternoon into the
teens as they mix much deeper. Confidence in areas along and south
of I-70 to see 20 percent or lower RH values is increasing, but how
far north the lower dewpoints and RH values will go is still in
question. All that said, fuel loading is still high and should
be well cured by Friday with the warm weather today. The greatest
risk for storms should still be off to our north and east but
some virga or dry lightning could pose an added threat for
fires. With these conditions setting up during the day Friday,
burning is not advised and any fires that do ignite will be
extremely difficult to control as they will exhibit extreme and
erratic behavior.

Dry air continues to build in over the weekend with some elevated
fire concerns Saturday, mainly in north-central Kansas, as RH values
dip back down around 20 percent and winds gust around 20-30 mph.
Sunday should see the dry air again, but winds should be much
lighter. Widespread fire danger returns Monday and Tuesday as winds
increase with dry air still in place that could create dangerous
fire behavior.

&&

.CLIMATE...
Issued at 303 AM CDT Thu Mar 13 2025

Record High Temperatures for March 13:

               Record (Year)     Forecast
Topeka           83 (1918)         80
Concordia        82 (2012)         80

Record Maximum Low Temperatures for March 14:

               Record (Year)     Forecast
Topeka           63 (2012)         56
Concordia        56 (2012)         55

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Friday morning through Friday evening
for KSZ021-KSZ022-KSZ023-KSZ024-KSZ026-KSZ034-KSZ035-KSZ036-
KSZ037-KSZ038-KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059.
High Wind Watch from Friday morning through Friday evening for
KSZ026-KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059.

&&

DISCUSSION...Flanagan/Griesemer
AVIATION...Teefey
FIRE WEATHER...Flanagan/Griesemer
CLIMATE...Flanagan
Hazardous weather outlook, Mar 13, 3:20 AM CDT, 10 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
320 AM CDT Thu Mar 13 2025

KSZ008>012-020-140830-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-
320 AM CDT Thu Mar 13 2025

This Hazardous Weather Outlook is for north central Kansas and
northeast Kansas.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Winds will increase out of the south on Friday with gusts between 40
and 50 mph possible. Strong winds and low relative humidity could
create increased fire danger Friday afternoon, especially across far
southeast and east-central Kansas.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ026-039-040-054>056-058-059-140830-
Jefferson-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
320 AM CDT Thu Mar 13 2025

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for east central Kansas and
northeast Kansas.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Winds will increase out of the south on Friday with gusts between 45
and 55 mph possible. Strong winds and low relative humidity could
create very high to extreme fire danger Friday afternoon, especially
across far southeast and east-central Kansas. A Fire Weather Watch
and High Wind Watch have been issued from 10 AM Friday through 8 PM
Friday.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ021>024-034>038-140830-
Clay-Riley-Pottawatomie-Jackson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-
320 AM CDT Thu Mar 13 2025

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Winds will increase out of the south on Friday with gusts between 40
and 50 mph possible. Strong winds and low relative humidity could
create very high to extreme fire danger Friday afternoon, especially
across far southeast and east-central Kansas. A Fire Weather Watch
have been issued from 10 AM Friday through 8 PM Friday.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 2:38 AM CDTHigh Wind WatchTOPAnderson, Coffey, Douglas, Franklin, Jefferson, Lyon and 2 more24 hr
Mar 13, 2:47 AM CDTFire Weather WatchTOPAnderson, Clay, Coffey, Dickinson, Douglas, Franklin and 11 more11 hr
Mar 13, 1:49 PM CDTRed Flag WarningTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more30 hr

Nearby

Wind Advisories in Kansas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.